Unicity of meromorphic solutions of partial differential equations
- 45 Downloads
In this survey, results on the existence, growth, uniqueness, and value distribution of meromorphic (or entire) solutions of linear partial differential equations of the second order with polynomial coefficients that are similar or different from that of meromorphic solutions of linear ordinary differential equations have been obtained. We have characterized those entire solutions of a special partial differential equation that relate to Jacobian polynomials. We prove a uniqueness theorem of meromorphic functions of several complex variables sharing three values taking into account multiplicity such that one of the meromorphic functions satisfies a nonlinear partial differential equations of the first order with meromorphic coefficients, which extends the Brosch’s uniqueness theorem related to meromorphic solutions of nonlinear ordinary differential equations of the first order.
KeywordsEntire Function Jacobian Polynomial Entire Solution Nonlinear Ordinary Differential Equation Meromorphic Solution
Unable to display preview. Download preview PDF.
- 1.C. A. Berenstein and B. Q. Li, “On certain first-order partial differential equations in ℂn, Harmonic Analysis, Signal Processing, and Complexity,” Prog. Math., 238, 29–36, Birkhäuser, Boston (2005).Google Scholar
- 3.P. C. Hu and B. Q. Li, “On meromorphic solutions of linear partial differential equations of second order,” preprint.Google Scholar
- 4.P. C. Hu and B. Q. Li, “On meromorphic solutions of nonlinear partial differential equations of first order,” preprint.Google Scholar
- 5.P. C. Hu, B. Q. Li, and Yang, C. C., Unicity of meromorphic mappings, Kluwer Academic Publishers (2003).Google Scholar
- 8.P. C. Hu and C. C. Yang, “A linear homogeneous partial differential equation with entire solutions represented by Bessel polynomials,” J. Math. Anal. Appl. Google Scholar
- 9.B. Q. Li, “Entire solutions of certain partial differential equations and factorization of partial derivatives,” Trans. Amr. Math. Soc., 357, No. 8, 3169–3177 (2005) (electronic).Google Scholar
- 11.W. Stoll, “Holomorphic functions of finite orders in several complex variables,” In: Conference Board of the Mathematical Science, Regional Conference Series in Mathematics 21, Amer. Math. Soc. (1974).Google Scholar